# SDR SWIA201438657

- Difficulty date: June 28, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N715SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10179
- Aircraft time: 28,453 hours, 17,048 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 974
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN GOUGED AT BS 974 S27.  C-CHECK, REPAIRED SKIN IAW REO.
